INTERNATIONAL JOURNAL OF
MULTIDISCIPLINARY RESEARCH REVIEW (IJMDRR)
(www.ijmdrr.com)
Bangalore-560083, INDIA.
Print ISSN: 2395-1877
Online ISSN: 2395-1885
Impact Factor: 4.164
CERTIFICATE OF PUBLICATION
This is to Certify that Mr./Mrs./Ms./Dr. R.K.Radha has published research paper in " International Journal of Multidisciplinary Research Review (IJMDRR) peer reviewed and refereed journal, Volume- 1, Issue- 32, October 2017, pp. 25-27."
Paper Title:- " BAYESIAN ESTIMATION OF EXPONENTIAL DISTRIBUTION USING TYPE I CENSORED DATA UNDER SQUARED ERROR LOSS FUNCTION. "

Chief Editor

Managing Editor